Some results of the new iterative scheme in hyperbolic space
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 1009-1024
https://doi.org/10.4134/CKMS.c170031
Published online October 31, 2017
Met\.{i}n Ba\c{s}arir, Aynur \c{S}ah\.{i}n
Sakarya University, Sakarya University
Abstract : In this paper, we consider the new faster iterative scheme due to Sintunavarat and Pitea (\cite{SP}) for further investigation and we prove its strong and $\bigtriangleup $ -convergence theorems, data dependence and stability results in hyperbolic space. Our results extend, improve and generalize several recent results in CAT(0) space and uniformly convex Banach space.
Keywords : hyperbolic space, fixed point, iterative scheme, strong convergence, $\Delta $-convergence, stability, data dependence
MSC numbers : Primary 47H09, 47H10, 49M05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd